# SDR AALA2020052649005

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 39,081 hours, 13,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, LOW PRESSURE.  SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00, CHECKS GOOD.
